Alert archive / Minnesota / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 117, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 12, 2008, 8:16 PM CDT for Lac qui Parle County, Yellow Medicine County, Minnesota. It was in force for 44 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2008, 8:16 PM CDT (01:16 UTC)
- Expired
- Jun 12, 2008, 9:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
Counties Lac qui Parle County, MN, Yellow Medicine County, MN
The radar
The Sioux Falls radar (KFSD), 148 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 8:38 PM CDT | TSTM WND GST 65 | 12 Wsw Madison, MN | OBSERVATION FROM MEHURIN ON HIGHWAY 212 |
| Jun 12, 8:40 PM CDT | TSTM WND GST 0 | N Madison, MN | 60 TO 70 MPH WIND GUST...TREES REPORTED DOWNED. |
| Jun 12, 8:45 PM CDT | TSTM WND DMG | Madison, MN | THREE LARGE TREES TOPPLED. |
| Jun 12, 8:46 PM CDT | TSTM WND DMG | 2 S Madison, MN | TREES AND POWER LINES DOWNED |
| Jun 12, 9:00 PM CDT | TSTM WND GST 51 | 1 Nw Boyd, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 3:33 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 1.3 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 84 J/kg
- Mixed-layer CIN
- -147 J/kg
- Mixed-layer LCL
- 2006 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMPX 130117
SVRMPX
MNC073-173-130200-
/O.NEW.KMPX.SV.W.0117.080613T0116Z-080613T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
816 PM CDT THU JUN 12 2008
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAC QUI PARLE COUNTY IN WEST CENTRAL MINNESOTA...
YELLOW MEDICINE COUNTY IN WEST CENTRAL MINNESOTA...
* UNTIL 900 PM CDT
* AT 814 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS...
CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 17 MILES SOUTHWEST
OF MARIETTA TO 13 MILES SOUTHWEST OF BURR TO 28 MILES SOUTH OF
PORTER...AND MOVING EAST AT 59 MPH.
* SOME LOCATIONS INCLUDE...
NASSAU...
CANBY...
MARIETTA...
BURR...
PORTER...
BELLINGHAM...
ST LEO...
MADISON...
PROVIDENCE...
CERRO GORDO...
DAWSON...
BOYD...
THIS LINE OF SEVERE THUNDERSTORMS HAS PRODUCED A SWATH OF DAMAGING
WINDS IN EASTERN SOUTH DAKOTA.
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS...WHICH CAN UPROOT
TREES...DOWN POWER LINES...AND CAUSE DAMAGE TO WINDOWS. EVACUATE
MOBILE HOMES AS THEY MAY BE OVERTURNED. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR WEST CENTRAL MINNESOTA.
LAT...LON 4517 9647 4524 9633 4489 9571 4473 9547
4458 9535 4454 9545 4454 9560 4462 9562
4461 9644 4463 9647
TIME...MOT...LOC 0116Z 269DEG 52KT 4485 9665 4457 9640
4426 9630
$$
LS2 follow-up statements
000
WWUS53 KMPX 130132
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
831 PM CDT THU JUN 12 2008
MNC073-173-130200-
/O.CON.KMPX.SV.W.0117.000000T0000Z-080613T0200Z/
LAC QUI PARLE MN-YELLOW MEDICINE MN-
831 PM CDT THU JUN 12 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR YELLOW MEDICINE AND LAC QUI PARLE COUNTIES...
AT 827 PM CDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS...CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF
70 MPH. THE MOST DANGEROUS PART OF THE STORM WAS LOCATED ALONG A
LINE EXTENDING FROM 11 MILES SOUTH OF MARIETTA TO 5 MILES SOUTH OF
PORTER TO 27 MILES SOUTH OF PORTER...AND MOVING EAST AT 60 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE SPRING CREEK...PROVIDENCE...
CERRO GORDO...WOOD LAKE...ST LEO...PORTER...NASSAU...MARIETTA...
MADISON AND HAZEL RUN.
THIS LINE OF SEVERE THUNDERSTORMS HAS PRODUCED A SWATH OF DAMAGING
WINDS IN EASTERN SOUTH DAKOTA.
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS...WHICH CAN UPROOT
TREES...DOWN POWER LINES...AND CAUSE DAMAGE TO ROOFS AND WINDOWS.
EVACUATE MOBILE HOMES AS THEY MAY BE OVERTURNED. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
LAT...LON 4517 9647 4524 9633 4489 9571 4473 9547
4458 9535 4454 9545 4454 9560 4462 9562
4461 9644 4463 9647
TIME...MOT...LOC 0131Z 269DEG 52KT 4485 9634 4457 9610
4426 9600
$$
LS000
WWUS53 KMPX 130140
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
840 PM CDT THU JUN 12 2008
MNC073-173-130200-
/O.CON.KMPX.SV.W.0117.000000T0000Z-080613T0200Z/
LAC QUI PARLE MN-YELLOW MEDICINE MN-
840 PM CDT THU JUN 12 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR YELLOW MEDICINE AND LAC QUI PARLE COUNTIES...
AT 836 PM CDT...WINDS TO NEARLY 60 MPH OCCURRED IN CANBY WITH THIS
STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY
FROM WINDOWS
AT 836 PM CDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS...CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF
70 MPH. THE MOST DANGEROUS PART OF THE STORM WAS LOCATED ALONG A
LINE EXTENDING FROM 4 MILES EAST OF NASSAU TO 4 MILES SOUTHWEST OF
PROVIDENCE TO 14 MILES SOUTHEAST OF PORTER...AND MOVING EAST AT 60
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE SPRING CREEK...PROVIDENCE...
CERRO GORDO...WOOD LAKE...ST LEO...PORTER...NASSAU...MARIETTA...
MADISON AND HAZEL RUN.
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS...WHICH CAN UPROOT
TREES...DOWN POWER LINES...AND CAUSE DAMAGE TO ROOFS AND WINDOWS.
EVACUATE MOBILE HOMES AS THEY MAY BE OVERTURNED. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
LAT...LON 4517 9647 4524 9633 4489 9571 4473 9547
4458 9535 4454 9545 4454 9560 4462 9562
4461 9644 4463 9647
TIME...MOT...LOC 0140Z 269DEG 52KT 4505 9628 4477 9604
4446 9594
$$
LSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 6:03 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jun 12, 6:03 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 603 PM CDT THU JUN 12 2008 .DISCUSSION... COLD FRONT NEARING A LADYSMITH TO AUGUSTA WI LINE ATTM WITH THUNDERSTORM ACTIVITY TO THE EAST AND SOUTH. EXPECT DRY WEATHER FOR THIS AREA TONIGHT. TO THE WEST...A LARGE LOW PRESSURE SYSTEM...SURFACE AND ALOFT...COVERS SOUTH CENTRAL CANADA AND THE NORTHERN HIGH PLAINS. SYSTEM IS MOVING SLOWLY ENE AND WILL FACTOR IN OUR WEATHER SCENARIO INTO SATURDAY. A FEW STRONG TO SEVERE STORMS POSSIBLE THIS EVENING OVER WEST CENTRAL AND CENTRAL MN AHEAD OF A SURFACE TROF AND COLD TEMPERATURES ALOFT SPREADING INTO THE EASTERN DAKOTAS ASSOCIATED WITH THE AFOREMENTIONED SYSTEM. SURFACE BASED CAPE ALREADY OVER 1500 J/KG NEAR KAXN AND LOW/MID LEVEL LAPSE RATES PUSHING 7.5 DEG C/KM. LAPSWRF HAS A GOOD HANDLE ON STORMS IN EAST CENTRAL SD AND MOVES THEM INTO OUR NW CWA IN THE 22Z TO 23Z TIME FRAME. ACTIVITY TO DIMINISH DURING THE EVENING WITH LOSS OF DAYTIME HEATING. SEVERE THUNDERSTORM WATCH HAS JUST BEEN ISSUED FOR WEST CENTRAL AND NORTHWEST MN. THE UPPER LOW WILL BE PASSING NORTH OF US ON FRIDAY. A FEW SHOWERS AND ISOLATED THUNDERSTORMS EXPECTED...ALTHOUGH ELEVATED INSTABILITY IS NOT VERY IMPRESSIVE. FLOW ALOFT BECOMES A LITTLE MORE WESTERLY ALOFT ON SATURDAY WITH A SHORT WAVE APPROACHING FROM THE NORTHERN ROCKIES. LOW/MID LEVEL THETA-E ADVECTION DEVELOPS AND RATHER STRONG ELEVATED INSTABILITY DEVELOPS OVER THE NORTHERN CWA DURING THE AFTERNOON. HENCE...MORE WIDELY SCATTERED TO SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED. AN ACTUAL SURFACE WAVE DEVELOPS AND PASSES ACROSS SOUTHERN MN ON SUNDAY AS THE SHORT WAVE MOVES THROUGH. MUCH BETTER LOW LEVEL MOISTURE FORECAST TO DEVELOP INTO THE REGION AND A PRETTY GOOD CHANCE OF SHOWERS AND THUNDERSTORMS FORECAST. ACTIVITY LINGERS OVER THE EASTERN CWA INTO MONDAY. THE TREND NEXT WEEK IS FOR RIDGING ALOFT TO BUILD OVER THE CENTER OF THE COUNTRY WITH TROFS ALONG THE EAST AND WEST COASTS. MAINLY DRY WEATHER FORECAST WITH THE EXCEPTION OF THE WESTERN CWA WHERE SOME CONVECTION POSSIBLE MID WEEK AS A SHORT WAVE MOVES THROUGH THE RIDGE WITH RETURN SOUTHERLY LOW LEVEL FLOW. && .AVIATION... /00Z TAF ISSUANCE/ THE NEAR TERM FORECAST PROBLEM..WILL BE ISOLATED THUNDERSTORM CHANCES EARLY THIS EVENING. COLD POOL ALOFT ASSOCIATED WITH THE UPPER LOW PRESSURE SYSTEM OVER NODAK AND NEAR MANITOBA CANADA ...WILL SLOWLY LIFT NORTH OVER THE NEXT FEW DAYS. AIRMASS WILL BECOME MARGINAL UNSTABLE..MAINLY DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. OTHER THAN THUNDERSTORMS CHANCES...WEATHER CONDITIONS WILL REMAIN VFR THROUGH THE PERIOD. CLOUD HEIGHTS SHOULD GENERALLY BE ABOVE 6K FEET AGL. SOME PATCHY FOG DEVELOPING NEAR KEAU AS WINDS BECOMING LIGHT SOUTHWEST OVERNIGHT THERE. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && RAH/JVM
Hazardous weather outlook, Jun 12, 1:25 PM CDT, 6 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 125 PM CDT THU JUN 12 2008 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 131830- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 125 PM CDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW STRONG TO SEVERE THUNDERSTORMS...WITH HAIL AND DAMAGING WINDS...ARE POSSIBLE OVER CENTRAL AND WESTERN MINNESOTA LATE THIS AFTERNOON AND THIS EVENING. THE THREAT AREA IS ALONG AND NORTH OF A LINE FROM CANBY TO ST CLOUD TO MORA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FEW THUNDERSTORMS ARE POSSIBLE ACROSS THE OUTLOOK AREA FRIDAY AND SATURDAY...ALTHOUGH PRIMARILY IN THE AFTERNOON AND EARLY EVENING. A BETTER CHANCE FOR THUNDERSTORMS WILL OCCUR FROM SUNDAY INTO MONDAY. A FEW THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY ACROSS PARTS OF WEST CENTRAL AND SOUTH CENTRAL MINNESOTA. AT THIS TIME...NO WIDESPREAD SEVERE WEATHER IS EXPECTED WITH THE AFOREMENTIONED THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON OR EVENING. RAH
In the hours before
Special weather statement, Jun 12, 5:20 PM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 520 PM CDT THU JUN 12 2008 MNZ047-054-055-122315- LAC QUI PARLE-STEVENS-SWIFT- 520 PM CDT THU JUN 12 2008 ...SIGNIFICANT WEATHER ALERT FOR LAC QUI PARLE...WESTERN STEVENS AND WESTERN SWIFT COUNTIES UNTIL 615 PM CDT... AT 516 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A SEVERE THUNDERSTORM NEAR STRANDBURG. THIS STORM WAS MOVING NORTHEAST AT 45 MPH. THIS STORM IS CURRENTLY CAPABLE OF PRODUCING PEA SIZE HAIL...BUT MAY GAIN STRENGTH AND PRODUCE LARGER HAIL AS IT MOVES INTO A MORE UNSTABLE AIRMASS IN PLACE OVER WEST CENTRAL MINNESOTA. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... MARIETTA. NASSAU. BELLINGHAM. LOUISBURG. APPLETON. ALBERTA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA. LS
Local storm report, Jun 12, 6:49 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
649 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM HAIL HOLLOWAY 45.25N 95.91W
06/12/2008 M1.00 INCH SWIFT MN LAW ENFORCEMENT
&&
RAHSpecial weather statement, Jun 12, 7:10 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 710 PM CDT THU JUN 12 2008 MNZ049-130100- STEARNS- 710 PM CDT THU JUN 12 2008 ...SIGNIFICANT WEATHER ALERT FOR STEARNS COUNTY UNTIL 800 PM CDT... AT 707 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A SEVERE THUNDERSTORM 4 MILES EAST OF SEDAN. THIS STORM WAS MOVING NORTHEAST AT 49 MPH. HAIL UP TO DIME SIZE AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... PADUA. ELROSA. MEIRE GROVE. MELROSE. ST ROSA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. LS
Local storm report, Jun 12, 7:13 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
713 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL SEDAN 45.58N 95.25W
06/12/2008 E0.75 INCH POPE MN LAW ENFORCEMENT
&&
JVMSpecial weather statement, Jun 12, 7:25 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 725 PM CDT THU JUN 12 2008 MNZ042-043-130115- MORRISON-TODD- 725 PM CDT THU JUN 12 2008 ...SIGNIFICANT WEATHER ALERT FOR MORRISON AND TODD COUNTIES UNTIL 815 PM CDT... AT 724 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTH OF SAUK CENTRE. THIS STORM WAS MOVING NORTHEAST AT 49 MPH. PEA SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... LITTLE SAUK. NORTH SHORE. BURTRUM. SWANVILLE. SOBIESKI. LITTLE FALLS. THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
Special weather statement, Jun 12, 7:59 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 759 PM CDT THU JUN 12 2008 MNZ043-130145- MORRISON- 759 PM CDT THU JUN 12 2008 ...SIGNIFICANT WEATHER ALERT FOR MORRISON COUNTY UNTIL 845 PM CDT... AT 757 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF MOTLEY TO 3 MILES WEST OF ROYALTON. THESE STORMS WERE MOVING EAST AT 50 MPH. THESE THUNDERSTORMS HAVE A HISTORY OF PRODUCING STRONG WINDS TO SPEEDS OF 50 MPH. * LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE... BOWLUS. GENOLA. MORRILL. HARDING. HILLMAN. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:14 PM CDT | Severe Thunderstorm Warning | MPX | Stearns | 32 min |
| Jun 12, 8:52 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Renville, Swift, Yellow Medicine | 38 min |
| Jun 12, 9:26 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Pope, Stearns, Swift | 49 min |
| Jun 12, 9:47 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Douglas, Kandiyohi, McLeod, Meeker, Morrison and 6 more | 58 min |
| Jun 12, 10:51 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Morrison, Sherburne | 24 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.